# SDR UALA2011012800483

- Difficulty date: January 28, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 81,431 hours, 9,987 cycles
- Engine: Pwa PW4056
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Part number: FSW443118126
- Condition: Faulty
- Location: Speaker
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPEAKER AT ROW 15AB IS NOT MUTE WHEN USE PA FOR UPPER DECK ONLY (CODE 44).  REPLACED CABLE FSW443118126 BETWEEN D6984J AND IOEU UL-2 IAW WDM. PA OPS NORMAL.
